# SDR CA040721001

- Difficulty date: July 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 18,618 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain Line
- Part number: 24192273
- Condition: Burst
- Location: Air Con
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULE INSPECTION, FOUND AIR CONDITIONING DRAIN LINE BURST.  THE INSPECTION OF THE CHECK VALVE WAS CARRIED AND VALVE FOUND TO BE OPERATIVE.  DRAIN TUBE WAS REPLACED.
